# SDR C2XA11SH160

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N12996
- Make and model: Emb EMB-145LR
- Aircraft serial: 145296
- Aircraft time: 27,099 hours, 20,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK CORROSION PRESENT IN AREA WHERE THE SHUNT CONNECTION BAR COMES IN CONTACT WITH STRUCTURE.  MAINTENANCE PERFORMED REPAIR AT APU SHUNT FRAME 80 IAW EC5310-01544 REV C, BONDING CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
